Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jul 21, 2010, 7:53 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2010, 7:53 PM MDT (01:53 UTC)
- Expired
- Jul 21, 2010, 8:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 145 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:37 PM MDT | TSTM WND GST 50 | 4 Ne Whitney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
601 WFUS55 KCYS 220153 TORCYS NEC045-165-220230- /O.NEW.KCYS.TO.W.0046.100722T0153Z-100722T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 753 PM MDT WED JUL 21 2010 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 830 PM MDT * AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR AGATE DAM RESERVOIR...OR 29 MILES SOUTHEAST OF EDGEMONT...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... AGATE DAM RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4278 10320 4282 10361 4300 10364 4300 10317 TIME...MOT...LOC 0153Z 275DEG 17KT 4292 10357 $$ MAZUR
2 follow-up statements
012
WWUS55 KCYS 220216
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MDT WED JUL 21 2010
NEC045-165-220230-
/O.CON.KCYS.TO.W.0046.000000T0000Z-100722T0230Z/
DAWES NE-SIOUX NE-
816 PM MDT WED JUL 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN SIOUX AND
NORTHWESTERN DAWES COUNTIES UNTIL 830 PM MDT...
AT 815 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR AGATE DAM RESERVOIR...OR 26 MILES WEST OF
CHADRON...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4281 10350 4300 10356 4300 10317 4278 10320
4280 10344
TIME...MOT...LOC 0216Z 243DEG 13KT 4296 10347
$$
MAZUR134
WWUS55 KCYS 220231
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT WED JUL 21 2010
NEC045-165-220240-
/O.EXP.KCYS.TO.W.0046.000000T0000Z-100722T0230Z/
DAWES NE-SIOUX NE-
831 PM MDT WED JUL 21 2010
...THE TORNADO WARNING FOR NORTHEASTERN SIOUX AND NORTHWESTERN DAWES
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
SHOWS A THREAT FOR TORNADOES.
A SEVERE THUNDERSTORM WARNING HAS REPLACED THIS WARNING...AND
REMAINS IN EFFECT FOR NORTHERN DAWES COUNTY IN EFFECT UNTIL 9 PM.
LAT...LON 4281 10350 4300 10356 4300 10317 4278 10320
4280 10344
TIME...MOT...LOC 0216Z 243DEG 13KT 4296 10347
$$
MAZURWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 21, 3:09 PM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jul 21, 3:09 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MDT WED JUL 21 2010 .UPDATE... ANTICIPATED ADDITIONAL CONVECTIVE DEVELOPMENT ACROSS CARBON AND CONVERSE COUNTIES OVER THE NEXT FEW HOURS HAS RESULTED IN THE ISSUANCE OF SEVERE THUNDERSTORMS WATCH 511 IN EFFECT THROUGH 10 PM. HAVE UPDATED GOING FORECAST TO ADD SEVERE MENTION TO THESE TWO COUNTIES. SLOW MOVING CONVECTION OVER THE SRN LARAMIE RANGE WILL CONTINUE TO SLOWLY SLIDE EAST ACROSS LARAMIE RANGE THROUGH 5 PM. && .PREV DISCUSSION... /ISSUED 113 PM MDT WED JUL 21 2010/ .SHORT TERM...TONIGHT THROUGH FRIDAY... AMPLE MOISTURE CONTINUES TO STREAM ACROSS THE AREA EARLY THIS AFTERNOON BUT LITTLE IN THE WAY OF CONVECTION SO FAR. EXPECT SHOWERS AND TSTRMS TO INCREASE DURING THE AFTERNOON...INITIALLY AROUND THE MTNS...AND SPREAD EAST INTO THIS EVENING. SOME SEVERE POTENTIAL EXISTS MAINLY OVER THE PANHANDLE BUT WITH LACK OF ANY SFC FEATURE AND SHEAR VALUES NOT VERY HIGH WITH BETTER FLOW TO THE NORTH WOULD EXPECT MORE OF A SPOTTY NATURE TO ANY SEVERE ACTIVITY. HEAVY RAINFALL POSSIBLE AS WELL WITH ANY OF THE STRONGER STORMS. ACTIVITY SHOULD GRADUALLY END/MOVE OUT DURING THE EVENING AS WEAK UPPER IMPULSE MOVES EAST OF THE CWA. PATTERN THEN TRANSITIONS TO A DRIER REGIME THURSDAY AND FRIDAY AS UPPER FLOW TURNS WESTERLY AND MONSOONAL MOISTURE GETS SUPPRESSED SOUTHWARD. THIS ALONG WITH MORE OF A DOWNSLOPING COMPONENT TO THE SFC FLOW SHOULD RESULT IN LESS CONVECTIVE ACTIVITY THURSDAY...WITH MAINLY DRY CONDITIONS FRIDAY. TEMPERATURES WILL TURN WARMER THURSDAY AND FRIDAY AS THE AIR MASS DRIES WITH NEXT COOL FRONT POSSIBLY SAGGING INTO THE NORTHERN CWA BY LATE FRIDAY AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... THE PERIOD BEGINS WITH AN UPPER LEVEL TROUGH TRACKING THROUGH THE NRN HIGH PLAINS DRAGGING A SFC COLD FRONT THRU THE CWA LATE FRIDAY AND FRIDAY NIGHT. EXPECT THERE TO BE LITTLE MOISTURE TO WORK WITH...SO FROPA IS EXPECTED TO BE DRY. MEDIUM RANGE GUIDANCE IS CONSISTENT IN MAINTAINING NW FLOW ACROSS THE NRN HALF OF THE CWA ON SATURDAY...WITH THE SRN CONUS UPPER LEVEL HIGH BUILDING INTO THE SOUTH. MOST OF THE MONSOONAL MOISTURE WILL REMAIN TRAPPED ACROSS COLORADO ON SATURDAY...WITH PERHAPS AN AFTERNOON/EVENING SHOWER AND/OR THUNDERSTORM OVR THE SNOWY/SIERRA MADRES. MONSOONAL MOISTURE WILL LIFT A BIT FURTHER NORTH ON SUNDAY...THOUGH HAVE REMOVED MENTION OF -TSRAS NORTH OF A CHUGWATER TO ALLIANCE LINE. MODELS DIFFERENCES BEGIN TO BECOME MORE APPARENT FOR THE MONDAY THROUGH WEDNESDAY TIMEFRAME...WITH THE OPERATIONAL GFS BUILDING THE UPPER HIGH CENTER NR THE FOUR CORNERS...WHILE THE ECMWF KEEPS THE UPPER HIGH NEGATIVELY TILTED FROM THE NRN ROCKIES INTO THE SRN PLAINS. FOR NOW...HAVE GENERALLY KEPT THE IDEA OF MONSOONAL MOISTURE AND DIURNALLY DRIVEN AFTERNOON/EVENING CONVECTION GOING CWA-WIDE FOR MONDAY THROUGH WEDNESDAY. AS FOR TEMPERATURES...A COOLER DAY IS EXPECTED ON SATURDAY IN CAA BEHIND THE AFOREMENTIONED DRY FROPA. TEMPERATURES WILL RETURN TO NEAR SEASONAL NORMALS FOR SUNDAY INTO EARLY NEXT WEEK...WITH AFTERNOON HIGHS IN THE 80S ABOVE 5000 FEET...AND 90S BELOW. && .AVIATION...18Z TAF ISSUANCE... AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON. EARLY MORNING LOW/MID CLOUDS WILL CONTINUE TO BREAK UP ACROSS THE REGION. SO EXPECT VFR CONDITIONS TO PREVAIL THROUGH 19Z/20Z...WITH ISOLATED THUNDERSTORMS EXPECTED TO BECOME NUMEROUS BY MID/LATE AFTERNOON. TERMINALS EAST OF THE LARAMIE RANGE WILL HAVE THE BEST OPPORTUNITY FOR THUNDERSTORM DEVELOPMENT LATER TODAY. CONDITIONS WILL BE REDUCED TO MVFR/IFR IN THE HEAVIEST THUNDERSTORMS. EXPECT CONVECTION TO WANE LATE THIS EVENING...TURNING VFR OVERNIGHT. && .FIRE WEATHER... EXPECTED RAIN ACROSS MUCH OF THE CWA THROUGH THIS EVENING SHOULD KEEP FIRE DANGERS FROM REACHING VERY HIGH LEVELS OVER THE NEXT COUPLE DAYS. ONLY AREA OF SOME CONCERN WILL BE OVER THE LOWER ELEVATIONS OF CARBON COUNTY WHERE BORDERLINE WINDS AND LOW RHS IN THE AFTERNOONS ARE POSSIBLE BUT LATEST FUEL CONDITIONS STILL NOT CRITICAL THERE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RE LONG TERM/AVIATION/UPDATE...HAHN
Hazardous weather outlook, Jul 21, 6:11 PM MDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 611 PM MDT WED JUL 21 2010 WYZ101>119-230015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 611 PM MDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHEAST WYOMING THROUGH 10 PM. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA THIS THROUGH THE EVENING. A FEW STORMS ARE EXPECTED TO BECOME SEVERE WITH VERY STRONG AND GUSTY WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY NEXT SUNDAY AND MONDAY AS MONSOONAL MOISTURE INCREASES OVER THE REGION AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT THROUGH THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-230015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 611 PM MDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EASTWARD ACROSS THE AREA INTO EARLY THIS EVENING. ENOUGH INSTABILITY IS EXPECTED THAT A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS THE MAIN THREAT. OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY NEXT SUNDAY AND MONDAY AS MONSOONAL MOISTURE INCREASES OVER THE REGION AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 21, 4:24 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 424 PM MDT WED JUL 21 2010 WYZ106>108-212315- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 424 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 515 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CHUGWATER...OR 16 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VETERAN... YODER... LINGLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 55 AND 65. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HAHN
Special weather statement, Jul 21, 5:14 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 514 PM MDT WED JUL 21 2010 WYZ103>106-220000- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 514 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON...EXTREME SOUTHERN CONVERSE...NORTHERN ALBANY AND EXTREME NORTHWESTERN PLATTE COUNTIES UNTIL 600 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF SHIRLEY BASIN...OR 41 MILES SOUTH OF CASPER...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LITTLE MEDICINE SCHOOL... GARRETT... ESTERBROOK... WINDY PEAK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MAZUR
Local storm report, Jul 21, 5:34 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND GST MEDICINE BOW 41.90N 106.20W
07/21/2010 E50 MPH CARBON WY TRAINED SPOTTER
&&
DSIUTASpecial weather statement, Jul 21, 6:19 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 619 PM MDT WED JUL 21 2010 WYZ103-106-107-115>118-220115- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 619 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE...CENTRAL ALBANY AND SOUTHWESTERN PLATTE COUNTIES UNTIL 715 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF GARRETT TO 6 MILES SOUTHWEST OF BOSLER...AND MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOSLER... IRON MOUNTAIN... HORSE CREEK... FEDERAL... CHUGWATER... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 53 AND 60. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MAZUR
Special weather statement, Jul 21, 7:12 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 712 PM MDT WED JUL 21 2010 WYZ106>108-115>119-220200- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 712 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE...SOUTHEASTERN ALBANY...SOUTHEASTERN PLATTE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 800 PM MDT... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG OUTFLOW WINDS FROM A LINE OF THUNDERSTORMS EXTENDING FROM 8 MILES SOUTHWEST OF CHUGWATER TO 8 MILES SOUTHWEST OF TIE SIDING...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHEYENNE... PUMPKIN VINE... BUFORD... WHITAKER... WARREN AF BASE... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 323 AND 365. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9. MAZUR
Local storm report, Jul 21, 7:43 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 24 NE HARRISON 42.93N 103.55W
07/21/2010 E1.25 INCH SIOUX NE TRAINED SPOTTER
MOST OF THE HAILSTONES WERE QUARTER SIZED...WITH SOME
LARGER STONES THE SIZE OF HALF DOLLARS. 60-70 MPH WINDS
ALSO REPORTED ALONG WITH VERY HEAVY RAINFALL.
0644 PM TSTM WND GST 5 WNW LARAMIE 41.34N 105.67W
07/21/2010 E51 MPH ALBANY WY OFFICIAL NWS OBS
&&
SJCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:36 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 24 min |
| Jul 21, 8:29 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 31 min |
| Jul 22, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 40 min |
| Jul 22, 4:59 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 46 min |
| Jul 22, 5:32 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 43 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.